# SDR SWAA2024101433929

- Difficulty date: September 3, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,855 hours, 18,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON RH VAPOR BARRIER LOCATED ON BS663.75 BTW RBL24 TO RBL 30 AT MAIN LANDING GEAR COMPARTMENT 2024-558802<[01] TOOL USED CALIPER P/N: 500-196-30; S/N: A233225701; DUE DATE: 07/JAN/25.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 03 APR 25.;[03] TOOL USED HOT BONDER P/N: CR5200 S/N: 8342514597 DUE DATE: 28 FEB 25.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 03-APR-25.;[05] TOOL USED: SCALE P/N: CR5200; S/N: 8343110774; DUE DATE: 28-FEB-25.;[06] ON STEP 12; TOOL USED P/N: EPOCH 650; S/N: 190984811; CAL DUE: 11-JAN-25.;[07] REPAIRED RH VAPOR BARRIER LOCATED ON BS663.75 BTW RBL24 TO RBL 30 AT MAIN LANDING GEAR COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED RH VAPOR BARRIER LOCATED ON BS663.75 BTW RBL24 TO RBL 30 AT MAIN LANDING GEAR COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED.
